EconPapers    
Economics at your fingertips  
 

The delusion of certainty in Savage's sure-thing principle

Robin E. Pope

Journal of Economic Psychology, 1991, vol. 12, issue 2, 209-241

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-4870(91)90014-K
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:joepsy:v:12:y:1991:i:2:p:209-241

Access Statistics for this article

Journal of Economic Psychology is currently edited by G. Antonides and D. Read

More articles in Journal of Economic Psychology from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:joepsy:v:12:y:1991:i:2:p:209-241